Unas desigualdades para las integrales eulerianas.

Juan B. Romero Márquez

Gaceta Matemática (1977)

  • Volume: 29, Issue: 5-6, page 115-116
  • ISSN: 0016-3805

How to cite


Romero Márquez, Juan B.. "Unas desigualdades para las integrales eulerianas.." Gaceta Matemática 29.5-6 (1977): 115-116. <http://eudml.org/doc/43551>.

author = {Romero Márquez, Juan B.},
journal = {Gaceta Matemática},
language = {spa},
number = {5-6},
pages = {115-116},
title = {Unas desigualdades para las integrales eulerianas.},
url = {http://eudml.org/doc/43551},
volume = {29},
year = {1977},

AU - Romero Márquez, Juan B.
TI - Unas desigualdades para las integrales eulerianas.
JO - Gaceta Matemática
PY - 1977
VL - 29
IS - 5-6
SP - 115
EP - 116
LA - spa
UR - http://eudml.org/doc/43551
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.